| Model Number |
CDI753 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) did not maintain accurate values, including but not limited to the base excess (be) value which read 11 while the blood gas analyzer (bga) read the be as 0.As mitigation, the team used the bpm for the remainder of the case while drawing more frequent arterial blood gas (abg) and venous blood gas (vbg) labs.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: b3.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
Updated blocks: h3 and h6.During laboratory analysis, the product surveillance technician (pst) could not duplicate the reported complaint.The pst connected the blood parameter monitor (bpm) probe to lab use only (luo) testing equipment.The luo testing equipment found that the rt1 temperatures increased faster than the rt2, indicating that the thermistors were connected correctly.The temperature rose at the same rate as the temperature in the oven did.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.